# SDR UALA2010051001589

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,802 hours, 9,981 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 1
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENG OFF LIGHT ON & LT ENG BLEED OFF EICAS MSG, WITH ENG RUNNING, ENG BLEED SWITCH ON, LT & RT ISOLATION VALVES CLOSED, AC PACK SELECTED TO ON, & PSI IS NORMAL. LT & RT PSI ARE DURING CRUISE.  BITE CHECK OF AIR SUPPLY MODULE FAULTS "PRSOV".  1 EA 641-9276 VALVE.  REPLACED PRV CONTROLLER & AIR SUPPLY CONTROL CARD. BOTH, NO HELP. REPLACED PRSOV, OPS GOOD.
